# SDR AALA201711249021

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT GALLEY FLOORBEAM ANGLE AT Y1447.8 AND FRAME 82. REPLACED FLOORBEAM ANGLE IAW SRM 51-72-11, AND DRAWING F53478226200.
